Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 480378, 9 pages
Research Article

The Fractional SIRC Model and Influenza A

1Department of Mathematics, Faculty of Art and Sciences, Qassim University, P.O. Box 3771, Qassim, Unizah 51911, Saudi Arabia
2Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 30 July 2011; Accepted 29 August 2011

Academic Editor: Hamdy Nabih Agiza

Copyright © 2011 Moustafa El-Shahed and Ahmed Alsaedi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Moustafa El-Shahed and Ahmed Alsaedi, “The Fractional SIRC Model and Influenza A,” Mathematical Problems in Engineering, vol. 2011, Article ID 480378, 9 pages, 2011.